Gastroenterology Community
Having trouble urinating on Hyoscyamine (levsin)
About This Community:

This forum is for questions regarding Gastroenterology issues such as Acid Reflux (GERD), Barretts Esophagus, Colitis, Colon/Bowel Disorders, Crohn's Disease, Diverticulitis/ Diverticulosis, Digestive Disorders and Stomach Pain.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Having trouble urinating on Hyoscyamine (levsin)

So today I was diagnosed with IBS, and my doctor prescribed me Hyoscyamine to deal with the discomfort I had been feeling.

Well after taking my first dose the discomfort has definitely gotten better. Only problem now is that I find it difficult to urinate. It's not impossible, but its harder to start the stream and i don't feel like it goes until I'm empty.

Some sites online are saying to stop taking it immediately and that this is something to contact your Dr. about, and another said that its a less severe side effect and to continue with the medication and contact your doctor.

What should I do?
Related Discussions
Avatar_f_tn
Welcome to the gastroenterology community!  The way that hyoscyamine works is that is slows down your GI tract which reduces cramping.  So it makes sense that it could make it difficult to urinate.  I would recommend stopping the medication until you are able to talk with your doctor and try and get in touch with your doctor ASAP.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank